MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number TTH
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the rolled part connected to the neck flange of the device was found to be could not be attached to the opposing side.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was returned for evaluation.Visual examination of the returned sample shows a portion of velcro is missing from the sample.The reported event could be detected on the sample.Corrective actions have been implemented to mitigate this issue.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key9070165
Report Number8020889-2019-00115
Device Sequence Number3587974
Product Code JOH
UDI-Device Identifier10884522042994
UDI-Public10884522042994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberTTH
Device Catalogue NumberTTH
Device Lot Number201901069X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1